Academic Journals Database
Disseminating quality controlled scientific knowledge

The Graph of Simplex Vertices

ADD TO MY LIST
 
Author(s): M. El-Ghoul | N. El-Obaidi

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 4;
Issue: 1;
Date: 2012;
Original page

ABSTRACT
In this paper we will introduce a new types of graph. The representation ofthe new graph by adjacent and incidence matrices will be obtained. Somegeometric transformations on the new graphs are described. 
Why do you need a reservation system?      Save time & money - Smart Internet Solutions